# SDR SWAA2024062500546

- Difficulty date: June 11, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 53,059 hours, 30,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE/INSTALL LH T/E INBD MAIN FLAP (PN: 113A2100-61A; SN: T2242) WEDGE PANEL FOR DELAMINATION DAMAGE<[01] REMOVED AND REPLACED LH T/E INBD MAIN FLAP (PN: 113A2100-61A; SN: T2242) WEDGE PANEL;[02] REMOVED AND REPLACED LH T/E INBD MAIN FLAP OUTBOARD WEDGE PANEL (NEW WEDGE P/N 113A2500-11) ( I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 113A2100 REV:A;[03] AUDIT C/W
